MathSciNet Relay Station
MathSciNet bibliographic data
MR1600602 35B05 (35J10 35K10 35L05)
Montgomery-Smith, S. J. Time decay for the bounded mean oscillation of solutions of the Schrödinger and wave equations. Duke Math. J. 91 (1998), no. 2, 393–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement